One of the COVID vaccines is only suitable for those who are involved in facial fillers…but this is a bad swelling.
It turns out that some people who use cosmetic facial fillers have unique side effects on Moderna vaccine…swelling and inflammation.
A few patients had a cheek file 6 months before vaccination. One patient had lip patch two days after vaccination.
As for why this happens, doctors say that this vaccine will make your immune system run faster. When it finds a substance, it will attack the natural part of the human body, which is not a natural part of the human body.
Although this information will definitely cause LA to panic, don’t worry because the symptoms will subside with steroids and antihistamines.
The doctor said that the side effects are not serious and that people should never be prevented from getting the vaccine.
Pfizer vaccine does not seem to have seen these side effects. Since Pfizer and Moderna are almost identical, it is not clear why the two have side effects, while the other does not.